MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SIGMA HP UNI FEMORAL SZ2 LM/RL; EARLY INTERVENTION : KNEE FEMORAL

DEPUY ORTHOPAEDICS INC US SIGMA HP UNI FEMORAL SZ2 LM/RL; EARLY INTERVENTION : KNEE FEMORAL
Model Number 1024-07-200
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 10/13/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address loosening of the femoral component at the cement to implant interface.Depuy cement was used.It was also reported that they revised to a total knee.Tibia was well fixed.No additional information.Doi: (b)(6) 2019.Dor: (b)(6) 2020; left knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
SIGMA HP UNI FEMORAL SZ2 LM/RL
Common Device Name
EARLY INTERVENTION : KNEE FEMORAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10754729
Report Number1818910-2020-23524
Device Sequence Number3318475
Product Code NPJ
UDI-Device Identifier10603295001720
UDI-Public10603295001720
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K070849
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1024-07-200
Device Catalogue Number102407200
Device Lot NumberHH4615
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/13/2020
Supplement Date Received by Manufacturer11/15/2020
12/03/2020
Initial Report FDA Received Date10/29/2020
Supplement Report FDA Received Date11/26/2020
12/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SIGMA HP UNI FEMORAL SZ2 LM/RL.; SIGMA HP UNI INS SZ2 7MM LM/RL.; SIGMA HP UNI INS SZ2 7MM LM/RL.; SIGMA HP UNI TIB TRAY SZ2 LMRL.; SIGMA HP UNI TIB TRAY SZ2 LMRL.; SMARTSET HV BONE CEMENT 40G.; UNK CEMENT SMARTSET.; SIGMA HP UNI FEMORAL SZ2 LM/RL; SIGMA HP UNI INS SZ2 7MM LM/RL; SIGMA HP UNI TIB TRAY SZ2 LMRL; UNK CEMENT SMARTSET
Outcome Attributed to Adverse Event Required Intervention;